# SDR AALA20011930

- Difficulty date: September 24, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DIAPHRAGM WEB BELOW G2 TIE DOWN CORRODED STATION 218 RBL 13 INCHES.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER REPAIR PER AARD 53-00-00-02.  (M)
